Access count of this item: 108

Files in This Item:
File Description SizeFormat 
0879-08.pdf746.75 kBAdobe PDFView/Open
Title: ジャックナイフ統計量に関する高次漸近的性質の検討:相関係数の場合
Authors: 汪, 金芳  KAKEN_name
大内, 俊二  KAKEN_name
田栗, 正章  KAKEN_name
Author's alias: Wang, Jin Fang
Ouchi, Shunji
Taguri, Masaaki
Issue Date: Jun-1994
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 879
Start page: 145
End page: 154
Appears in Collections:0879 Large Sample Theory of Statistical Estimation

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.